# SDR HALA2010091700429

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,823 hours, 32,002 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON TAKEOFF MAX POWER WAS REQUIRED. RT ENG TEMP  
941 DEG. FOR APPROX 30 SEC.  INSPECTED RT ENG IAW MM 71-00-00 EGT WITHIN LIMITS.
OK FOR SERVICE EGT.  PERFORMANCE TREND TO BE MONITORED.
